Synthroid Shoulders, Feelings, Sleep, Jittery Feeling, Levothyroxine
Posted over a year ago
I have no bad side effects on Synthroid, unless I am overmedicated. I get burning feelings on my shoulders, back, arms, and nape. I can't sleep, or wake for no reason during the night. I get very nervous, and have a jittery feeling all through my body. Has this ever happened to anyone?
Ysjohnson1 - yes, I have the same problems, I was started on 50mcg and then moved up to 75mcg and now I have all the same symptoms, I am going to the Doctor today to see what is wrong. I have heard of a thyroid med. that is made from pigs and is supposed to be better than the levothyroxine.
Karly122 - Wow, I can't believe it. You are the only other person who has had these burning feelings with being overmedicated. Can you tell me exactly where you have them? Does it feel like a sunburn? I want to tell you, I know it's scary right now, but it will pass. If your doctor puts you back on the .50, and your "over" symptoms don't go away or become greatly exacerbated while back on the .50 for a few days, you and I are in the same boat. I can tell you more about this if it happens. For now, you should take the advice of your doctor, and do as (s)he tells you. As for Armour (natural dessicated pig thyroid), you need to be very careful with that. I have read that it's harder to adjust to dosages and harder to find the dose that's right for you. This type of medicine contains both T4 and T3. If your body cannot convert the T4 into the T3, then this would be the right medicine for you. Ask you doctor to check your T3, T4, and TSH levels when you see him today. What are you taking right now (brand name)? I'm sorry for what you are going through. I have been there twice. It's scary. There is a fine line between being hypo and hyper. Maybe your dosage should have been increased by 12mg and not 25mg. It sounds like very little (.25mg), but a little can make all the difference when it comes to thyroid. Please respond to my questions and I will try to help you along the way. -Karly
Markwillplay - HI Karly, I would love to speak with you. I have the burning right now. I am on 112mg. I was on 150...doc took me down a little. I have sunburn feeling in face, back, arms, feet sometimes, etc... If you ahve had this experience, I would LOVE to talk with you. My email is firstname.lastname@example.org . feel free to email and maybe we can chat on the phone. I have hashimotos..42 years old male, and was just diagnised a few months ago. Thanks, Mark
Karly122 - Hello Mark. I am willing to speak with you. How about on here for now. What you are experiencing (burning sensations) IS a symptom of being overmedicated. I have been there a couple times. It's a stinging burning feeling, like you have a sunburn and scratched it. I have hashimotos also. Diagnosed for 15 years. There's a lot I could tell you, but first have your symptoms of burning subsided? Have you seen you doctor or spoken to him to let him know what is happening?